# SDR SA06068

- Difficulty date: September 7, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211052200000
- Condition: Faulty
- Location: Escape Slide
- Part time: 8,118 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE GIRT BAR ON THE FORWARD LEFT ENTRANCE DOOR ESCAPE SLIDE WAS FOUND TO FAIL INSPECTION DURING THE SLIDE REPLACEMENT.  MAINTENANCE REPLACED THE GIRT BAR.  OK FOR SERVICE.
